Prof. Dr. Joachim Hilgert

Lie-Theorie

Professor - i.R.

Büro­anschrift:
Warburger Str. 100
33098 Paderborn
Raum:
D2.207
Sprechzeiten:

Nach Vereinbarung

Publikationen

Aktuelle Publikationen

Ruelle-Taylor resonaces of Anosov actions
T. Weich, Y. Guedes Bonthonneau, C. Guillarmou, J. Hilgert, J. Europ. Math. Soc. (2024) 1–36.
Higher rank quantum-classical correspondence
J. Hilgert, T. Weich, L.L. Wolf, Analysis & PDE 16 (2023) 2241–2265.
Spectral correspondences for finite graphs without dead ends
K.-U. Bux, J. Hilgert, T. Weich, ArXiv:2307.10876 (2023).
Spectral correspondences for rank one locally symmetric spaces: the case of exceptional parameters
C. Arends, J. Hilgert, Journal de l’École Polytechnique — Mathématiques 10 (2023) 335–403.
Alle Publikationen anzeigen